Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Anal pain, painful blister on the anus with foul smelling oozy liquid, hurts to walk and sit. Cause and remedy?

Today I felt a pain in my anus while using the restroom. I decided to look when I got home and discovered a large something on the outer portion of my anus. It looks like a blister , it hurts and now has a bad smelling liquid slowly coming out of it. I worried because it hurts when I walk and sit down. What could it be and what could of caused it? Should I go to my doctor? Is there something I can do the alleviate the pain?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
INFECTIVE FRUNCLE
OR FISSURE
LOOKS LIKE FRUNCLE AS IT CAME OUT ON USING REST ROOM
TAKE METROGYL 200 MGM DALY
TAB TRAMADOL SOS PAIN
CAP MOZA PLUS EARLY MORNING
SYP MUCAINE GEL 2 TSF TDS
APPKLY CLINDAMYCIN GEL+MOMETASONE ON EFFECTED PART
WASH WITH OTASSIUM PRMEGNATE SOLUTION 2- 3 TIMES
SYP CREMAFIN 2TSF NIGHT TO AVOID CONTIPATION
2WEEK AND THEN ASK
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor